Title: Uniform Powell-Sabin spline wavelets
Authors: Windmolders, Joris ×
Vanraes, Evelyne
Dierckx, Paul
Bultheel, Adhemar #
Issue Date: May-2003
Publisher: Koninklijke Vlaamse Ingenieursvereniging
Series Title: Journal of computational and applied mathematics vol:154 issue:1 pages:125-142
Abstract: This paper discusses how the subdivision scheme for uniform Powell-Sabin spline surfaces makes it possible to place those surfaces in a multiresolution context. We first show that the basis functions are translates and dilates of one vector of scaling functions. This defines a sequence of nested spaces. We then use the subdivision scheme as the prediction step in the lifting scheme and add an update step to construct wavelets that describe a sequence of complement spaces. Finally, as an example application, we use the new wavelet transform to reduce noise on a uniform Powell-Sabin spline surface. (C) 2003 Elsevier Science B.V. All rights reserved.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science